Alert archive / Pennsylvania / Special Weather Statements in 2016

Special Weather Statement, NWS Pittsburgh, PA

July 25, 2016Indiana County, Pennsylvania

NWS Pittsburgh, PA issued this special weather statement at Jul 25, 2016, 3:21 PM EDT for Indiana County, Pennsylvania. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2016, 3:21 PM EDT (19:21 UTC)
Expired
Jul 25, 2016, 3:45 PM EDT
In force
24 min
Issued by
NWS Pittsburgh, PA

County Indiana County, PA

The radar

The Pittsburgh radar (KPBZ), 75 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1271 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

653 
WWUS81 KPBZ 251921
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 PM EDT MON JUL 25 2016

PAZ022-023-251945-
INDIANA-ARMSTRONG-
321 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL INDIANA AND
SOUTHEASTERN ARMSTRONG COUNTIES...

AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES EAST OF
VANDERGRIFT...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELDERTON AND SHELOCTA. 

LAT...LON 4062 7944 4073 7943 4070 7921 4059 7919
TIME...MOT...LOC 1921Z 272DEG 22KT 4065 7937 

$$

24

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Jul 25, 2:32 PM EDT, 49 minutes earlier.

Area forecast discussion, Jul 25, 2:32 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
232 PM EDT MON JUL 25 2016

.SYNOPSIS...
A slow moving cold front will pass through the area this evening
bringing the chance for scattered storms. A dry mid week before
the weather pattern gets active Friday and Saturday. Above normal
temperatures are forecast all week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As we remain in the warm sector strong daytime heating has allowed
the mercury to climb along with the heat index. As of 2pm
Zanesville, Wheeling, New Philadelphia, and Latrobe already have
hit a 100F+ heat index. Zanesville has set another new record high
for the day. Expect the number of triple digit reports to
increase as we see several more hours of sunshine and soundings do
not show a lot of dry air mixing to the surface. Recent runs of
the RAP model portrayed dewpoints getting into the lower 60s.
Upstream there are no indications of that given parcel
trajectories from that airmass 24 hours ago.

Convective complex over western NY and Lake Erie will be the
focus for storms this afternoon. Experimental HRRR did a great job
on timing and coverage yesterday, so opted to roll with that again
today for Pop forecast. This means any severe threat will be
focused in our eastern zones /Venango south to Fayette/. The line
will intensify as it reaches northwestern PA then traverses
through the central part of the state during the early and mid
afternoon hours. Meanwhile, daytime heating will ignite scattered
thunderstorms elsewhere that will be very tall as SBCAPES are
already over 4000 jkg-1 with no CINH. After looking at forecast
soundings wet microbursts and brief downpours are the primary
threats. DCAPES remain above 1000jkg-1 supporting strong
downdrafts. Again, do not expect widespread severe weather, but
isolated down trees are possible much like Sunday until the
baroclinic zone crosses tonight.

Weather will quiet down this evening as the cold front /in name
only/ passes. There are still questions how far south the
boundary gets. Recent runs from the NCEP suite have trended
farther north keeping it just south of our forecast area in
central WV. Thus, there could be a chance of showers and storms
tomorrow south of the Mason / Dixon line.

H8 temps do not drop more than 1-2C, so if you are looking for a
reprieve to this heat, it is not in the cards. Dewpoints will be
lower, however heat index values around 90F will be common
Tuesday.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Zonal flow aloft will keep the short term almost entirely dry. H8
temperatures around 18C will keep the area hot. No significant
changes to the short term given the above two sentences. The
timing of the next short wave could bring measurable precipitation
to eastern Ohio Thursday night.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Highlights:
- Continued above normal temperatures
- Best shot at rain arrives Friday
- Chance of showers and storms has been extended into Saturday

Active weather to start with a shortwave trough traversing the
region. If timing gets pushed back, would not be surprised if
severe weather becomes a possibility given its passage during the
prime heating hours. With moisture surging out ahead, an
extensive amount of clouds are forecast. Slightly more agreement
amongst the ensembles and Superblend, opted to increase pops into
the likely range Friday for much of the region. The mid level
disturbance continues to move slowly east allowing the chance for
showers and storms into Saturday as it lifts northeast through the
Great Lakes.

H5 heights and high pressure build into the region permitting dry
weather Sunday and Monday, but again no signs of any cool downs.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
General VFR expected in a warm, moist airmass ahead of an
approaching front. A few showers have popped up across the region,
but they have missed the terminals to this point. Expect coverage
to increase as we become more unstable through the afternoon. With
winds becoming westerly looks like most of the activity will be
over with before 00Z. Opted to carry VCTS in the TAFs given no
strong signals of a widespread line and will handle them with
AMDs. Restrictions will be limited to any terminal that
experiences a thunderstorm.

The rather diffuse front will slowly sag across the region through
this evening, with a wind shift from southwest to west. IFR fog
could develop during the predawn hours especially at any sight
that sees rainfall this afternoon. After morning fog erodes VFR
returns with diurnal driven clouds.

.OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...
Sub VFR weather possible with the next weather system Thursday
night into Friday.

&&

.CLIMATE...
Record highs for today
DuBois 90 set in 1989
New Philadelphia 94 set in 1989
Wheeling 95 set in 2005
Zanesville 95 set in 2005

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Heat Advisory until 6 PM EDT this evening FOR OHZ039-048-049-
     057>059-068-069.
PA...None.
WV...Heat Advisory until 6 PM EDT this evening FOR WVZ003-004-012.

&&
Hazardous weather outlook, Jul 25, 10:36 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1036 AM EDT MON JUL 25 2016

MDZ001-OHZ040-041-050-PAZ007>009-013>016-020>023-029-031-073>076-
WVZ001-002-021-509>514-261445-
GARRETT-CARROLL-COLUMBIANA-JEFFERSON-MERCER-VENANGO-FOREST-LAWRENCE-
BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
1036 AM EDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON. THE MAIN
THREAT WILL BE DAMAGING WINDS AND BRIEF DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ039-048-049-057>059-068-069-WVZ003-004-012-261445-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-OHIO-MARSHALL-WETZEL-
1036 AM EDT MON JUL 25 2016

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

98

In the hours before

Local storm report, Jul 25, 12:36 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1236 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     1 NNE GUILFORD LAKE EST 40.80N  80.87W
07/24/2016                   COLUMBIANA         OH   PARK SERVICE

            TREE DOWN ON ROADWAY NEAR CAMPGROUND

0317 PM     TSTM WND DMG     1 SE GLASGOW            40.65N  80.68W
07/24/2016                   COLUMBIANA         OH   911 CALL CENTER

            TREE DOWN IN MADISON TWP.

0320 PM     TSTM WND DMG     ELLWOOD CITY            40.86N  80.29W
07/24/2016                   LAWRENCE           PA   911 CALL CENTER

            NUMEROUS TREES AND UTILITY POLES DOWN NEAR ELWOOD.

0320 PM     TSTM WND DMG     PLAIN GROVE             41.05N  80.15W
07/24/2016                   LAWRENCE           PA   911 CALL CENTER

            NUMEROUS TREES AND UTILITY POLES DOWN IN NORTHERN
            LAWRENCE COUNTY

0340 PM     TSTM WND DMG     CRANBERRY TWP           40.68N  80.10W
07/24/2016                   BUTLER             PA   911 CALL CENTER

            TREES DOWN NEAR CRANBERRY TWP AND ADAMS TWP.

0350 PM     TSTM WND DMG     1 E WATTERS             40.76N  80.01W
07/24/2016                   BUTLER             PA   911 CALL CENTER

            TREES DOWN IN JACKSON TWP.

0415 PM     TSTM WND DMG     HILLVILLE               41.04N  79.60W
07/24/2016                   CLARION            PA   EMERGENCY MNGR

            TREE AND WIRES DOWN ON ST. RT. 268 IN CLARION COUNTY

0416 PM     NON-TSTM WND GST PITTSBURGH INTERNATIONA 40.49N  80.23W
07/24/2016  M48 MPH          ALLEGHENY          PA   ASOS

0417 PM     TSTM WND DMG     FAYETTEVILLE            40.44N  80.21W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREE DOWN ON RT 22/30 IN NORTH FAYETTE NEAR THE
            TONIDALE EXIT

0420 PM     TSTM WND DMG     FURNACE RUN             40.85N  79.54W
07/24/2016                   ARMSTRONG          PA   911 CALL CENTER

            MULTIPLE TREES DOWN IN E. FRANKLIN TWP... WASHINGTON
            TWP... AND S. BUFFALO TWP.

0422 PM     TSTM WND DMG     1 S ROBINSON TOWNSHIP   40.45N  80.13W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREES AND WIRES DOWN AT MOON RUN RD AND STUEBENVILLE
            PIKE IN ROBINSON TWP.

0431 PM     TSTM WND DMG     1 SW MANCHESTER         40.45N  80.03W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREES DOWN AT CHARTIERS AVE AND HOOVER ST AND AT WEST
            AND BRIDGE AND W CARSON ST IN THE CITY OF PITTSBURGH

0433 PM     TSTM WND DMG     PLEASANTVILLE           40.62N  79.74W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREE DOWN ON A CAR AT CARLISLE ST AND ALABAMA AVE IN
            HARRISON

0438 PM     TSTM WND DMG     1 NNW BELLS MILLS       40.97N  78.93W
07/24/2016                   JEFFERSON          PA   EMERGENCY MNGR

            TREES DOWN NEAR PUNXSUTAWNEY NEAR MAHONING ST... ST RT
            119... ST RT 322... AND SPRUCE ST.

0442 PM     TSTM WND DMG     1 NNW WILKINSBURG       40.45N  79.88W
07/24/2016                   ALLEGHENY          PA   EMERGENCY MNGR

            TREES DOWN AT 1224 BELMONT ST AND AT LIME HOLLOW RD AND
            SPRINGDALE RD

0447 PM     TSTM WND DMG     2 NW SMICKSBURG         40.88N  79.20W
07/24/2016                   INDIANA            PA   911 CALL CENTER

            MULTIPLE TREES DOWN IN NORTHERN INDIANA COUNTY

0456 PM     TSTM WND DMG     2 E WEST LEBANON        40.60N  79.32W
07/24/2016                   INDIANA            PA   911 CALL CENTER

            MULTIPLE TREES DOWN IN SOUTHERN INDIANA COUNTY

0523 PM     TSTM WND DMG     GREENSBURG              40.31N  79.54W
07/24/2016                   WESTMORELAND       PA   PARK SERVICE

            LARGE 40FT TREE REPORTED DOWN

0525 PM     TSTM WND DMG     1 ESE MANOR             40.63N  78.96W
07/24/2016                   INDIANA            PA   911 CALL CENTER

            NUMEROUS TREES DOWN THROUGHOUT INDIANA COUNTY

0537 PM     TSTM WND DMG     MILLBANK                40.26N  79.27W
07/24/2016                   WESTMORELAND       PA   DEPT OF HIGHWAYS

            SEVERAL TREES REPORTED DOWN ALONG RTE 30

0546 PM     TSTM WND DMG     LONE OAK                39.90N  80.61W
07/24/2016                   MARSHALL           WV   911 CALL CENTER

            ONE LARGE TREE DOWN BLOCKING ROAD ON ROUTE 250

0546 PM     TSTM WND DMG     NORTH PARK              40.08N  80.71W
07/24/2016                   OHIO               WV   911 CALL CENTER

            MULTIPLE TREES DOWN ON EAGE AVENUE

0546 PM     TSTM WND DMG     WOODSDALE               40.08N  80.69W
07/24/2016                   OHIO               WV   911 CALL CENTER

            MULTIPLE TREES DOWN ON BETHANY PIKE ROAD

0547 PM     TSTM WND DMG     EDGEWOOD                40.08N  80.68W
07/24/2016                   OHIO               WV   911 CALL CENTER

            MULTIPLE TREES DOWN ON LYNWOOD AVE

0552 PM     TSTM WND DMG     MILTONSBURG             39.83N  81.17W
07/24/2016                   MONROE             OH   911 CALL CENTER

            NUMEROUS TREES UPROOTED AND SHEARED OFF ON ROUTE 145
            FROM STRAIGHT LINE WINDS

0553 PM     TSTM WND DMG     1 E MILTONSBURG         39.83N  81.15W
07/24/2016                   MONROE             OH   911 CALL CENTER

            APPROXIMATELY 200 YARDS OF TREES UPROOTED AND SHEARED
            OFF BETWEEN ROUTE 145 AND ROUTE 800 FROM STRAIGHT LINE
            WINDS

0554 PM     TSTM WND DMG     2 E MILTONSBURG         39.83N  81.13W
07/24/2016                   MONROE             OH   911 CALL CENTER

            NUMEROUS TREES UPROOTED AND SHEARED OFF ON ROUTE 800
            FROM STRAIGHT LINE WINDS

&&

EVENT NUMBER PBZ1601702 PBZ1601691 PBZ1601679 PBZ1601680 PBZ1601681
PBZ1601682 PBZ1601690 PBZ1601703 PBZ1601684 PBZ1601685 PBZ1601683
PBZ1601687 PBZ1601686 PBZ1601689 PBZ1601688 PBZ1601692 PBZ1601693
PBZ1601704 PBZ1601694 PBZ1601705 PBZ1601695 PBZ1601696 PBZ1601697
PBZ1601698 PBZ1601699 PBZ1601700 PBZ1601701

JD
Special weather statement, Jul 25, 2:09 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
209 PM EDT MON JUL 25 2016

OHZ041-PAZ020-WVZ001-251845-
COLUMBIANA-BEAVER-HANCOCK-
209 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN COLUMBIANA...
SOUTHWESTERN BEAVER AND NORTHERN HANCOCK COUNTIES...

AT 209 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WELLSVILLE...
MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EAST LIVERPOOL...MONACA...WELLSVILLE...BEAVER...CALCUTTA...
OHIOVILLE...MIDLAND...CHESTER...INDUSTRY...NEW CUMBERLAND...
SHIPPINGPORT...NEWELL...IRONDALE...NEW MANCHESTER...GEORGETOWN...
HOOKSTOWN...FRANKFORT SPRINGS...GLASGOW...
RACCOON CREEK STATE PARK AND GLENMOOR.

THIS INCLUDES  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 37
AND 43.

LAT...LON 4069 8029 4048 8038 4048 8051 4054 8063
      4058 8067 4058 8073 4060 8075 4060 8077
      4071 8071
TIME...MOT...LOC 1809Z 286DEG 21KT 4064 8069

34
Special weather statement, Jul 25, 2:18 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
218 PM EDT MON JUL 25 2016

PAZ014-022-251845-
BUTLER-ARMSTRONG-
218 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ARMSTRONG AND EAST
CENTRAL BUTLER COUNTIES...

AT 218 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
BUTLER...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KITTANNING...FORD CITY...WEST KITTANNING...CHICORA...RURAL VALLEY...
WORTHINGTON...WEST HILLS...MANORVILLE...FORD CLIFF...APPLEWOLD...
LENAPE HEIGHTS...DISTANT AND TEMPLETON.

LAT...LON 4071 7932 4080 7986 4095 7979 4098 7938
      4097 7938 4098 7937 4098 7930
TIME...MOT...LOC 1818Z 273DEG 29KT 4087 7976

34
Local storm report, Jul 25, 2:26 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
226 PM EDT MON JUL 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND DMG     BENDOLPH                39.47N  80.19W
07/25/2016                   MARION             WV   BROADCAST MEDIA

            LARGE TREE UPROOTED ON DIANA ROAD.

&&

EVENT NUMBER PBZ1601706

JD
Special weather statement, Jul 25, 2:51 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT MON JUL 25 2016

PAZ016-251915-
JEFFERSON-
251 PM EDT MON JUL 25 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN JEFFERSON
COUNTY...

AT 250 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES WEST OF PORTLAND MILLS TO 6 MILES
NORTHWEST OF BROOKVILLE. MOVEMENT WAS EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BROCKWAY...FALLS CREEK...SIGEL AND CLEAR CREEK STATE PARK.

THIS INCLUDES  INTERSTATE 80 IN PENNSYLVANIA NEAR MILE MARKER
83...AND BETWEEN  MILE MARKERS 89 AND 96.

LAT...LON 4120 7875 4120 7877 4113 7881 4120 7920
      4135 7906 4136 7903 4135 7902 4137 7899
      4137 7896 4136 7896 4126 7874 4123 7874
      4123 7873
TIME...MOT...LOC 1850Z 269DEG 32KT 4133 7901 4123 7916

34
Special weather statement, Jul 25, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
321 PM EDT MON JUL 25 2016

PAZ022-023-251945-
INDIANA-ARMSTRONG-
321 PM EDT MON JUL 25 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL INDIANA AND
SOUTHEASTERN ARMSTRONG COUNTIES...

AT 321 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES EAST OF
VANDERGRIFT...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELDERTON AND SHELOCTA.

LAT...LON 4062 7944 4073 7943 4070 7921 4059 7919
TIME...MOT...LOC 1921Z 272DEG 22KT 4065 7937

24

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 2:09 PM EDTSpecial Weather StatementPBZBeaver36 min
Jul 25, 2:18 PM EDTSpecial Weather StatementPBZArmstrong27 min
Jul 25, 2:24 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington36 min
Jul 25, 2:51 PM EDTSpecial Weather StatementPBZJefferson24 min
Jul 25, 2:55 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana50 min
Jul 25, 3:07 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland38 min
Jul 25, 3:12 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland37 min
Jul 25, 3:25 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana50 min
Jul 25, 3:41 PM EDTSevere Thunderstorm WarningPBZAllegheny, Fayette, Washington, Westmoreland49 min
Jul 25, 3:47 PM EDTSevere Thunderstorm WarningPBZIndiana28 min
Jul 25, 3:59 PM EDTSpecial Weather StatementPBZIndiana31 min
Jul 25, 4:02 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland58 min
Jul 25, 4:23 PM EDTSevere Thunderstorm WarningPBZFayette, Washington, Westmoreland38 min
Jul 25, 4:26 PM EDTSpecial Weather StatementPBZJefferson34 min
Jul 25, 4:48 PM EDTSpecial Weather StatementPBZFayette27 min
Jul 25, 5:00 PM EDTSevere Thunderstorm WarningPBZFayette45 min
Jul 25, 5:19 PM EDTSevere Thunderstorm WarningPBZFayette56 min
Jul 25, 5:40 PM EDTSevere Thunderstorm WarningPBZFayette, Greene50 min
Jul 25, 7:40 PM EDTSpecial Weather StatementPBZFayette35 min
Jul 25, 10:32 AM EDTHeat AdvisoryPBZMarshall, Ohio, Wetzel7 hr
Jul 25, 2:15 PM EDTSevere Thunderstorm WarningPBZMonongalia, Preston45 min
Jul 25, 2:29 PM EDTSevere Thunderstorm WarningPBZBrooke, Hancock34 min
Jul 25, 3:33 PM EDTSpecial Weather StatementPBZTucker27 min
Jul 25, 5:25 PM EDTSpecial Weather StatementPBZMonongalia35 min
Jul 25, 6:06 PM EDTAreal Flood AdvisoryPBZMonongalia114 min
Jul 25, 6:24 PM EDTSpecial Weather StatementPBZPreston66 min

Nearby

Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.